# SDR USAA2011122700012

- Difficulty date: December 2, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N944UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000058
- Aircraft time: 10,259 hours, 8,745 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM BETWEEN FR16 TO FR19, BETWEEN -Y250 TO -Y300.  REPLACED FLOORBEAM BETWEEN FR16 TO FR19, BETWEEN -Y250 TO -Y300 IAW E190 SRM PART II, 51-43-01, 51-43-02 AND TYPICAL REPAIR 190-5300-11-0563.
